# SDR DHL9770248D

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 5 CABIN FLOOR TRACK LOBES HAVE ROUGH EDGES AT CUT AREAS AND DAMAGED LOBES BS 640 TO 740 RBL 25.  INSTALLED NEW SECTION OF SEAT TRACK FROM BS 640 TO 740 PER SRM 53-10-5.
